# SDR SWAA011443

- Difficulty date: May 13, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 30,708 hours, 30,734 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BULKHEAD WEB CRACKED AT BS 178, RBL 5, WL 213.  REPAIRED WEB PER SRM.
